# SDR AWXA200300707

- Difficulty date: June 17, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 53,944 hours, 38,322 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Actuator
- Condition: Erratic
- Location: Crossfeed Valve
- Component: Fuel Shutoff
- Component part number: 405742
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE,  FUEL CROSSFEED VALVE BECAME UN CONTROLLABLE CYCLING TO OPEN AND CLOSED POSITION ON ITS OWN. DISAGREEMENT LIGHT ILLUMINATED IN BOTH SWITCH POSITIONS, TURNED BACK AND LANDED WITHOUT FURTHER EVENT. MAINTENANCE REMOVED AND REPLACED THE FUEL CROSSFEED VALVE ACTUATOR IN RT WING FUEL TANK IAW BMM 28-22-21, PG. 401. CYCLED VALVE SEVERAL TIMES, OVERHEAD AGREEMENT LIGHT AGREED WITH VALVE POSITIONS.
